# SDR AALA20120704006

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 46,600 hours, 6,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 25C.  OPS CHECK NORMAL.
